advice please

Discussion in 'Ask a Mum!' started by samandbump, Jan 3, 2008.

  1. samandbump

    samandbump Well-Known Member

    Joined:
    Oct 30, 2007
    Messages:
    1,826
    Likes Received:
    0
    hi can anyone advise me please?,
    i was in hospital as they thought i was in labour at 34 weeks!! i was given 2 steroid injections for bubs lungs, and also given pills to lower my Blood Pressure.
    has anyone been given either of these in pregnancy? and did you have any side effects? i feel really ill light headed achey legs and chest,and my face and neck feel really sore :(
     
  2. NooNoo

    NooNoo Well-Known Member

    Joined:
    Apr 22, 2007
    Messages:
    2,151
    Likes Received:
    0
    ive not been through this myself sorry hun :hug:

    maybe ring the place they gave it you and ask them :hug:
     
  3. samandbump

    samandbump Well-Known Member

    Joined:
    Oct 30, 2007
    Messages:
    1,826
    Likes Received:
    0
    I did mention it to them but the just didnt seem bothered about what i was asking them!!!! :wall:
    my own mw sees me tomoorrow so i will ask her!!!
     
  4. muppetmummy

    muppetmummy Well-Known Member

    Joined:
    May 18, 2007
    Messages:
    8,996
    Likes Received:
    0
  5. trixipaws

    trixipaws Well-Known Member

    Joined:
    Oct 13, 2006
    Messages:
    13,599
    Likes Received:
    0
    sorry i cant help
    hope ur mw can n u feel better soon :hug:
     
  6. chrystaltips

    chrystaltips Well-Known Member

    Joined:
    Sep 2, 2006
    Messages:
    219
    Likes Received:
    0
    Steroids can have some pretty nasty side effects but I'd speak to your hospital to be on the safe side.
     
  7. emma28

    emma28 Well-Known Member

    Joined:
    Jun 3, 2007
    Messages:
    2,640
    Likes Received:
    0
    They should have told you about the side effects before hand. I had both these...well I dunno if they were the same pills obviously but they were to lower my BP...with no side effects. I had pre-eclampsia though so my face etc were already swollen.

    Try not to panic ( easier said than done I know) and check with your mw tomorrow.

    You could ring the maternity ward if you're really worried hun.... :hug: :hug:
     
  8. sarah113

    sarah113 Well-Known Member

    Joined:
    Jun 19, 2005
    Messages:
    16,430
    Likes Received:
    0
    I had steroids with my second because i was losing fluids at 24 weeks and they thought i was going to have her then, but i didnt i had her at 38 weeks and she seems fine, the steriods made me feel quite ill after
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice